# SDR ASAA2015121114372

- Difficulty date: December 11, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 50,452 hours, 22,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE, UHF/L NR 1 & NR 2 TELEPHONE ANTENNA MOUNTING AREA CORRODED AT BS 500+8 AND 500A+12.  ACFT GROUNDED.  REMOVED CORROSION AT BS 500+8 IAW SRM 53-00-01, ORIGINAL THICKNESS .063  IAW  53-30-01, REMAINING .058, REMOVED .005 AT BS 500A+12 ORIG THICKNESS .063 REMAINING .059 REMOVED .004 BOTH FOUND TO BE WITH IN LIMITS IAW  SRM 53-00-01 T8225Q, CAL DUE 05-21-2016 ALODINED IAW SRM 51-20-01 .
